MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC ILLUMISITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

COVIDIEN LP - SUPERDIMENSION INC ILLUMISITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number ILS-1000-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the procedure, the surgeon went after the right upper lobe (rul) in the very proximal posterior segment.The user did the navigation, the needles passed and the forceps bite with no issues.A biopsy system from another manufacturer was used at the end of the case.The surgeon and fellow did the passes using that system.The surgeon grabbed part of the pulmonary artery, and a massive airway bleed was discovered when performing a bronchoalveolar lavage (bal).The physician was able to complete the electromagnetic navigational bronchoscopy (enb) portion of the case.The patient was stabilized and transferred to the intensive care unit (icu).The event led to an extension of the patient's hospitalization and resulted in a temporary injury.
 
Event or Problem Description
It was reported that during the procedure, the surgeon went after the right upper lobe (rul) in the very proximal posterior segment.The user did the navigation, the needles passed and the forceps bite with no issues.A biopsy system from another manufacturer was used at the end of the case.The surgeon and fellow did the passes using that system.The surgeon grabbed part of the pulmonary artery, and a massive airway bleed was discovered when performing a bronchoalveolar lavage (bal).It was noted the the surgeon was able to control the bleeding.The physician was able to complete the electromagnetic navigational bronchoscopy (enb) portion of the case.The patient was stabilized and transferred to the intensive care unit.The event led to an extension of the patient's hospitalization and resulted in a temporary injury.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative

Brand Name
ILLUMISITE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer (Section G)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21926270
Report Number3004962788-2025-00060
Device Sequence Number8742807
Product Code JAK
UDI-Device Identifier10884521723634
UDI-Public10884521723634
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K191394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberILS-1000-CS
Device Catalogue NumberILS-1000-CS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer04/21/2025
05/30/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date05/01/2025
06/13/2025
Date Device Manufactured03/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown